# SDR GAIA00382

- Difficulty date: July 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2015 - BIL-DEN - WHEN GEAR SELECTED DOWN.  THE RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED, SHOWING RIGHT MAIN GEAR NOT EXTENDED.  THE CREW CARRIED OUT EMERGENCY PROCEDURES.  THE AIRCRAFT MADE A SAFE LANDING WITH NO FURTHER PROBLEMS.  MAINTENANCE TROUBLE SHOT THE SYSTEM.  FOUND THE RIGHT GEAR DOWNLOCK INDICATION SWITCH SENSOR BAD.  REMOVED AND REPLACED SWITCH PER REF 32-61-81.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
